American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F27) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] N. V. Proskurin. On the cubic $L$-function. St. Petersburg Math. J. 24 (2013) 353-370.
Abstract, references, and article information   
View Article: PDF

[2] A. Andrianov. Zeta-functions of harmonic theta-series and prime numbers. St. Petersburg Math. J. 23 (2012) 239-255. MR 2841672.
Abstract, references, and article information   
View Article: PDF

[3] A. N. Andrianov. Action of Hecke operators on Maass theta series and zeta functions. St. Petersburg Math. J. 19 (2008) 675-698. MR 2381939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Andrianov. On zeta functions of orthogonal groups of single-class positive definite quadratic forms. St. Petersburg Math. J. 17 (2006) 553-579. MR 2173935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. N. Andrianov. Action of Hecke operators on theta-functions with rational characteristics. St. Petersburg Math. J. 15 (2004) 715-732. MR 2068791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1